# SDR 2006FA0000910

- Difficulty date: June 26, 2006
- Submitted: September 18, 2006
- Operation: General aviation
- Aircraft: N993LC
- Make and model: Cessna 650
- Aircraft serial: 6500027
- Engine: Garrtt TFE731*
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Shutoff Valve
- Part number: 991240217
- Condition: Misinstalled
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DETERMINED THE PRESSURE REGULATOR SHUTOFF VALVE WAS LEAKING.  FOUND THE REGULATOR HAD BEEN INSTALLED WITHOUT GASKETS.  THE PARTS MANUAL DOES NOT CLEARLY IDENTIFY THAT GASKETS ARE REQUIRED TO BE INSTALLED WITH THIS SPECIFIC PN OF VALVE.  CONTACTED AND CONFIRMED THAT GASKET PN 24096-150C IS REQUIRED TO BE INSTALLED ON THIS VALVE.  MAINTENANCE PERSONNEL INSTALLED GASKETS, PERFORMED LEAK CHECK, AND DETERMINED LEAKAGE PROBLEM HAD BEEN CORRECTED BY INSTALLATION OF GASKETS.  (K)
